×

Found 4,852 Documents (Results 1–100)

100
MathJax

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
MSC:  35Jxx 35Rxx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Stability and asymptotically periodic solutions of hybrid systems with aftereffect. (English. Russian original) Zbl 07538697

J. Math. Sci., New York 262, No. 6, 855-862 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 91-98 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the stability of integral manifolds of a system of ordinary differential equations in the critical case. (English. Russian original) Zbl 07538694

J. Math. Sci., New York 262, No. 6, 825-834 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 61-70 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Parameter stability under permanent perturbations. (English. Russian original) Zbl 07538688

J. Math. Sci., New York 262, No. 6, 773-778 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 9-14 (2019).
MSC:  34D20 34C25
PDF BibTeX XML Cite
Full Text: DOI

On the branching of a large periodic solution of a system of differential equations with a parameter. (English. Russian original) Zbl 07538687

J. Math. Sci., New York 262, No. 6, 767-772 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 3-8 (2019).
MSC:  34C25
PDF BibTeX XML Cite
Full Text: DOI

Threshold approximations for the resolvent of a polynomial nonnegative operator pencil. (English. Russian original) Zbl 07491001

St. Petersbg. Math. J. 33, No. 2, 355-385 (2022); translation from Algebra Anal. 33, No. 2, 233-274 (2021).
MSC:  47A10 35B27 47A56
PDF BibTeX XML Cite
Full Text: DOI

Dynamic behavior of a class of delayed Lotka-Volterra recurrent neural networks on time scales. (English. Russian original) Zbl 1486.34161

Russ. Math. 65, No. 11, 59-75 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 67-85 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of the higher-order Schrödinger-type equations with periodic coefficients. (English) Zbl 1479.35064

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 405-426 (2021).
MSC:  35B27 35J30 47D06
PDF BibTeX XML Cite
Full Text: DOI arXiv

The periodic Lieb-Thirring inequality. (English) Zbl 1480.81045

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 135-154 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Operator estimates for the Steklov problem in an unbounded domain with rapidly changing conditions on the boundary. (English. Russian original) Zbl 1477.35108

Dokl. Math. 104, No. 1, 205-207 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 54-57 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of nonstationary Maxwell system with constant magnetic permeability. (English. Russian original) Zbl 1478.35020

Funct. Anal. Appl. 55, No. 2, 159-164 (2021); translation from Funkts. Anal. Prilozh. 55, No. 2, 100-106 (2021).
MSC:  35B27 35B45 35Q61
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software